MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180630
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during advancement of the subject coil within the microcatheter, the subject main coil got prematurely detached in the shaft.Attempt was made to push the subject main coil out with the subject coil delivery wire; however, the subject main coil did not move.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the coil was detached inside the microcatheter while advancing and the coil was removed from the patient, together with the microcatheter.An assignable cause of undeterminable will be assigned to this complaint as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.

Brand Name
TARGET XXL 360 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21809705
Report Number3008881809-2025-00195
Device Sequence Number21085057
Product Code HCG
UDI-Device Identifier07613327466393
UDI-Public(01)07613327466393(17)270728(10)25009852
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180630
Device Lot Number25009852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH MICROCATHETER (BOSTON SCIENTIFIC)
Patient SexUnknown